# SDR AALA202403252317

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410174
- Condition: Cracked
- Location: Bs 380-400 Lbl14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR STRUCTURE INTERCOSTAL UPPER SUPPORT ANGLE FROM BS 380 TO BS 400, LBL 14. REPLACED ANGLE PER AARD 51-00-05-1.
